MAUDE Adverse Event Report: ARTHREX, INC. BALL NOSE GUIDE WIRE, Ø3.0MM X 900MM; INTRAMED FIXATN ROD AND ACCESS

ARTHREX, INC. BALL NOSE GUIDE WIRE, Ø3.0MM X 900MM; INTRAMED FIXATN ROD AND ACCESS
Model Number BALL NOSE GUIDE WIRE, Ø3.0MM X 900MM
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/27/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that after the initial surgery on (b)(6) 2026, a revision surgery was performed on the same day because a left trochanteric nail had been mistakenly implanted instead of the right trochanteric nail.The revision surgery was finished successfully using the right trochanteric nail.It was not necessary to switch the surgical technique.Update 15-apr-2026 - further information was received: the distributor reported that the label of the device was correct.The incident was caused by an error at the hospital.No x-rays are available.The initial surgery and the revision surgery were performed in the same hospital through the same surgeon.

Brand Name
BALL NOSE GUIDE WIRE, Ø3.0MM X 900MM
Common Device Name
INTRAMED FIXATN ROD AND ACCESS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key25002210
Report Number1220246-2026-02495
Device Sequence Number9756488
Product Code HSB
UDI-Device Identifier00848665000047
UDI-Public00848665000047
Combination Product (Y/N)N
Initial Reporter CountrySF
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBALL NOSE GUIDE WIRE, Ø3.0MM X 900MM
Device Catalogue Number0101-900S
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2026
Initial Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown